Skip to content
My WebMD Sign In, Sign Up
Viibryd side effects?
avatar
dawninus posted:
I am 38. have had panic disorder for the past three or so years.

About two months ago my doctor put me on Viibryd. Since then I have had two EXTREMELY light periods.

Could the Viibryd be the cause of this? For additional information, I have for the past couple of years had a hot flash every three months or so as well as night sweats.

Maybe its the drug and/or the beginnings of menopause?
Reply


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.